# SDR DALA2015022301796

- Difficulty date: February 22, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 83,839 hours, 35,651 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

2 EACH HOLES DAMAGED ON INSIDE OF 1809 FWD CORD, COMMON TO THE SKIN ON LT SIDE BELOW LOWER DAMAGE.
